# SDR ASAA2020082193044

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,245 hours, 7,498 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604570
- Condition: Inoperative
- Location: Ee Compartment
- Part time: 23,267 hours, 7,501 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO THE GATE THE APU WOULD NOT START AND THE APU FAULT LIGHT ILLUMINATED.  GROUNDED - YES.  ACCOMPLISHED B737-900 FIM 49-40 TASK 803.  NO DEBRIS IN MAGNETIC DRAIN PLUG, APU FREELY ROTATES.  ACCOMPLISHED GVI OF APU HARNESS AND STARTER GENERATOR HARNESS, NO DEFECTS.  STARTED AND RAN APU ON BATTERIES ONLY, START NORMAL AND HOLDS LOAD.  3 BREAKERS TAGGED/ RESET.  REMOVED AND REPLACED STARTER CONVERTER UNIT AS PRECAUTIONARY, IAW B737-900 AMM 49-41-61/401.  GROUND VERIFICATION TEST GOOD TWICE.
